# SDR IPXA2025091682988

- Difficulty date: July 17, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,614 hours, 17,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR STOP ( FROM FWD FACE OF THE DOOR ) # 7 FROM LOWER APPEAR TO HAVE GOUGES . 89-831 REMOVED AND REPLACED FWD CREW DOOR STOP ( FROM FWD FACE OF THE DOOR ) # 7 FROM LOWER IAW A300/600 AMM 52-10-31/401.
